Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Zolpidem interact with Flexeril?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Sat, 4 Mar 2017 in Medicines and Side Effects
Question: I have taken 5 mg of zolpiderm and would like to take a flexeril to help with muscle tightness. I am planning to go to bed now. Is it recommended?
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
It is safe to them together!

Detailed Answer:
Hi and thanks for raeching out to us.

I have reviewed your information and it is safe takinge these medications together. Feel free doing so. I hope it offers great relief to you.

I hope this is guding enough. Feel free to follow up with me if need be.

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Flexeril

doctor1 MD

Hi, I am 54 and have chronic pain after working many years with closed head injury pts. My pain control dr. Just took me off flexeril and voltaren per my request and put me on keppra. I am on lortab and OxyContin 10mg 2 times a day. I don t understand why.? I. Have been in chronic pain

doctor1 MD

Getting tatoo in couple hours. Is it ok to take tylenol & flexeril before and or after tatoo? Thanks for prompt help!

doctor1 MD

I have pain that is wrapping around lower back

doctor1 MD

I have severe osteoarthritis , osteoporosis & KFD. I'm in extreme pain due to the weather & im not achieving any relief. Every movement is excruciating! There are very few pain relievers I've had without severe reactions & I know that I have been...

doctor1 MD

My husband is on meds for pain with his sciatic nerve and today after taking his meds he became dizzy, had pain behind his eyes, felt like he had water in his brain and it was moving around, he broke out in a cold sweat, and had a ruched heart rate. We could not afford to go to his Doctor today and he did not want to go to the emergency room . He go to feeling better and has not taken any more meds today, because we are scared. What do you think these syptoms are caused from. The meds he is currently on are;
Amatrypaline, hydrocodone, flexeril, naproxin sodium, benicar, and welbutron.

doctor1 MD

On Monday morning I took my usual medication of Flexeril. On Monday night I started a new drug, Zoloft 50 mg. Shortly, after taking the Zoloft I had this horrid burning sensation in my chest to the point that I could not sleep and had horrible chest pains. It felt like my throat was closing up but I was still able to breathe. I found out there may be a contraindication of taking these two medicines today. Today is Wednesday and I am still having the burning sensations, chest pain, and pins and needles in my legs are arms. I called the doctor and they told me to stop the Zoloft and the symptoms should subside...Is there an interaction between these medicines?